# SDR N6WA20180608704

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 34,018 hours, 23,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CIRCUMFERENTIAL JOINT BS 280, BETWEEN STRINGERS 22R AND 21R.  R & R THE CIRCUMFERENTIAL JOINT STRAP IAW REO 670-53-21-1528
